Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
12483SBPDBPmmHgPP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 124/83 mmHg. Find the pulse pressure PP.

SBP 124 mmHgDBP 83 mmHg
PP = mmHg
2.Easy
11064SBPDBPmmHgPP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 110/64 mmHg. Find the pulse pressure PP.

SBP 110 mmHgDBP 64 mmHg
PP = mmHg
3.Medium
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Braden scale: sensory perception: completely limited; moisture: constantly moist; activity: walks frequently; mobility: very limited; nutrition: excellent; friction and shear: problem. Find the Braden total B.

6–23
B =
4.Medium
14982SBPDBPmmHgHR 84/min · SI = ?

Practice exercise (made-up values, not clinical guidance). A patient has a pulse of 84/min and a blood pressure of 149/82 mmHg. Find the shock index SI = HR/SBP. Round to two decimal places.

HR 84/minBP 149/82 mmHg
SI =
5.Hard
low riskmoderate riskhigh risk

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: yes; secondary diagnosis: yes; ambulatory aid: none, bed rest or nurse assists; IV therapy or saline lock: yes; gait: weak; mental status: overestimates or forgets limits. Using the cut-offs 0–24 low, 25–44 moderate and 45 or more high, click the fall-risk level.

  1. 1low risk
  2. 2moderate risk
  3. 3high risk
6.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 110 kg and is 154 cm tall. Calculate the BMI and click the WHO weight category.

110 kg154 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III

Answer key

  1. 1. PP = 41 mmHg
  2. 2. PP = 46 mmHg
  3. 3. B = 13
  4. 4. SI = 0.56
  5. 5. high risk
  6. 6. obesity class III

Full step-by-step solutions: practise this topic on examproblems.com.